# SDR SWIA2021071459554

- Difficulty date: March 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Bs 485-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE-- SIDE SEAT RAIL CORRODED BTWN FS 485-570.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED L/H SIDE RAIL FROM FS 485-570 IAW CRJ 700 AMM 53-00-49-400-801-A15
